| Model Number |
6002-350-000 |
| Medical Device Problem Code |
Fracture (1260)
| Health Effect - Clinical Code |
No Consequences Or Impact To Patient (2199)
| Date of Event |
06/16/2020
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that during a procedure at the user facility, the device's distal tip snapped off while inside the patient's bone.The tip was successful removed by the surgeon with no adverse consequences to the patient.The procedure was completed successfully without a clinically significant delay; no adverse consequences or medical intervention were reported.
Additional Manufacturer Narrative
Additional information added for d4, d10, h3, h4 device evaluation: follow-up report submitted to document device evaluation results.
Event or Problem Description